# SDR ASAA2016071117344

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 30,679 hours, 9,309 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 332A235011
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT DUCT PRESSURE AT IDLE ON GROUND, PACKS AUTO ANTI-ICE OFF WAS AT 10 PSI AT 40 PERCENT N1 ENGINE WENT TO 20 PSI.  ACFT GROUNDED.  PERFORMED FIM 36-10, TASK 804.  DURING WRENCH CHECK OF PRSOV NOTED THAT PRSOV NOT SMOOTH IN MANUAL OPERATION.  R & R PRSOV IAW AMM 36-11-04.  REMOVED PN 3214552-6, SN 7662.  LEAK CHECK GOOD BUT NO HELP WITH ORIGINAL WRITE UP.  DURING FURTHER TROUBLESHOOTING FOUND LEAD CONTROL LINE TO HIGH STAGE VALVE BROKEN.  R & R LEAD CONTROL SENSE LINE TO HIGH STAGE VALVE, PERFORMED OPS AND LEAK CHECK IAW AMM 36-11-06.  VERIFICATION SUCCESSFUL.  OK FOR SERVICE.
